On Spaces of Kleinian Groups

Irwin Kra

Commentarii mathematici Helvetici (1972)

  • Volume: 47, page 53-69
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Kra, Irwin. "On Spaces of Kleinian Groups." Commentarii mathematici Helvetici 47 (1972): 53-69. <http://eudml.org/doc/139499>.

author = {Kra, Irwin},
journal = {Commentarii mathematici Helvetici},
pages = {53-69},
title = {On Spaces of Kleinian Groups},
url = {http://eudml.org/doc/139499},
volume = {47},
year = {1972},

AU - Kra, Irwin
TI - On Spaces of Kleinian Groups
JO - Commentarii mathematici Helvetici
PY - 1972
VL - 47
SP - 53
EP - 69
UR - http://eudml.org/doc/139499
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.